# SDR AALA202412191594

- Difficulty date: December 14, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737823
- Aircraft serial: 44465
- Aircraft time: 15,940 hours, 5,968 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG SMELL OF FUMES FROM PREFLIGHT TO LANDING. DEFINITELY IN THE FLIGHT DECK AND FLIGHT ATTENDANTS ALSO REPORTED IN THE CABIN. DURING TROUBLESHOOTING FOUND OVERALL APU AREA CONTAMINATED WITH OIL AND SOOT STAINED PRIMARILY IN THE OIL COOLER AREA, BURNED OIL SMELL AND SOME SMOKE UPON DOORS OPENING.  REMOVE AND REPLACED APU OIL COOLER. PER AMM 49-91-41. OPERTIONAL CHECK GOOD. NO LEAKS NOTED.
